# SDR UF6A980611

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 10D11498
- Condition: Corroded
- Location: Bs 378
- Part time: 14,252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FLOORBEAM AT FORMER BS 378 HAS CORROSION.  MAINTENANCE CUT OUT SECTION OF CORROSION AND FABRICATED NEW ANGLE FROM 2024-T3 .183 INCH IAW ENGINNERING REPORT NR 98-080.  ACFT TT:  14,252 HOURS.  (X)
